# SDR IPXA2016030800492

- Difficulty date: March 1, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 26,937 hours, 16,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149N755086
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CORROSION NOTED AT BS 1060 ON FAIRING SUPPORT ANGLE LOWER SURFACE LBL 7 TO RBL 9.  PERFORMED REPAIR IAW SRM  51-70-12-0G.
